|Re:reyataz and yellow eyes
Jan 29, 2005
Hi Dr.Young and thanks for your immiadate respond? To come to the nex question;The Reyataz which I have is 150mg capsule and becase of shortage I cann't use 3 capsule per day.what is your advice for the combination of (300mgRaytaz+Epivir+Retrovir AZT once per day.Before my medication my CD4 was 170 and for the last six months I was fleeng sick and 9kg lose of weight.Please help me.I am looking your advice disperatly. I
| Response from Dr. Young
Thank you for your response.
I would not recommend using the 300 mg daily dose of atazanavir, since the drug levels would be much lower than desired. Please check with your doctor about the dosing options-- also, are you taking your epivir and retrovir all once daily, or are these drugs dosed twice daily? (AZT should be dosed twice daily). BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- White Spots After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.